Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Just want a bit of an idea of other people's experience with these tablets? I'm taking 500mg tablets, 2 a day, and started the course on friday.

Has it worked well for anyone else at all? Complete cure maybe?

I'd say I have mild acne which sometimes flares up a bit, and I also have red marks and little bit of scarring which is fading, slowly but surely!

I've been on Oxytetracyline for a while and I think my body is immune to it now, and so trying these instead, and I asked about getting Accutane but doc says if these don't work then he'll refer me to a derm.

ANY SORT OF INFO FROM PEOPLE WITH EXPERIENCE WITH THE STUFF WOULD BE MUCH APPRECIATED! :cool:

Share this post


Link to post
Share on other sites

Just want a bit of an idea of other people's experience with these tablets? I'm taking 500mg tablets, 2 a day, and started the course on friday.

Has it worked well for anyone else at all? Complete cure maybe?

I'd say I have mild acne which sometimes flares up a bit, and I also have red marks and little bit of scarring which is fading, slowly but surely!

I've been on Oxytetracyline for a while and I think my body is immune to it now, and so trying these instead, and I asked about getting Accutane but doc says if these don't work then he'll refer me to a derm.

ANY SORT OF INFO FROM PEOPLE WITH EXPERIENCE WITH THE STUFF WOULD BE MUCH APPRECIATED! :cool:

Hmmm hope it works for you. I also started on tetra many years ago and that worked for a while then I went on to Erythromicin, before moving on to other anti'b's. At first they made me quite sick, vomiting and headaches, as I was at first advised to take with no food. I tried it for a while with food and I have to say it was had no effect on my acne. Having said that I had a mixture of moderate and severe cystic acne. In fact I tried many anti-biotics with litle success except for tetra which only lasted for about 6 months at most. I am now on RoAcc and am seeing first real progress for ages(though it has been a long wait!).

For me in the long term (over 6-7 years) using anti-b's i think made my acne worse as it became more resistant + anti'bs destroy all the good bacteria in you that would fight acne properly

Like I said I hope it works for you. My only warning is dont go on anti-b's for too long and if your acne gets worse or really bothers you consider RoAcc becuase while its not great to be on it its not as bad as every1 says. Maybe if your acne is not too bad you could try a retinoid like differin cream....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×